MAUDE Adverse Event Report: STRYKER TRAUMA KIEL SPEEDLOCK SLEEVE GAMMA3 180; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL SPEEDLOCK SLEEVE GAMMA3 180; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1320-1118
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "doing case and noticed targeting arm was cracked and speed sleeve did not target distal screw properly.The drill bit went posterior.The nail was already seated so we just used a different speed sleeve.".
 
Additional Manufacturer Narrative
The alleged event was not confirmed.Review of complaint history, capa databases and risk analysis did not identify any discrepancies.There are no open actions in place related to the reported event for the subject product(s).Although distributed in 2011 the item showed the typical signs of use but was fully functional.Alleged improper accuracy in targeting could not be reproduce.In case of any deviation it is realized prior to use.Preoperative testing is required in the labelling; maintaining measures during and after re-processing is also highlighted in the labelling.Although a root cause could not be determined the alleged event was classified having been caused by a suboptimal intra-operative procedure and was regarded being user related.In case other essential information becomes available were reserve the right to re-reopen the case for investigation and to assess a new root cause.
 
Event or Problem Description

Brand Name
SPEEDLOCK SLEEVE GAMMA3 180
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key10952141
Report Number0009610622-2020-00829
Device Sequence Number3217386
Product Code LXH
UDI-Device Identifier07613154893652
UDI-Public07613154893652
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1320-1118
Device Catalogue Number13201118
Device Lot NumberKP309437
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2020
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1